MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OPI OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OPI OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020020
Medical Device Problem Codes No Audible Alarm (1019); Failure to Deliver (2338)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an everflo oxygen concentrator had no flow and did not alarm.The patient went to the hospital for one night.The device was evaluated by a third party service center.The customer's complaint was not confirmed.The device was found to operate and alarm to specifications.The device was found to be contaminated.
 
Additional Manufacturer Narrative
The manufacturer previously reported the awareness date was (b)(6) 2018.The correct awareness date is (b)(6) 2018.

Brand Name
EVERFLO OPI OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7703750
Report Number1040777-2018-00031
Device Sequence Number11408193
Product Code CAW
UDI-Device Identifier00606959032774
UDI-Public00606959032774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020020
Device Catalogue Number1020020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;